# SDR ASAA2018043024403

- Difficulty date: April 11, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 21,795 hours, 7,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750236
- Condition: Cracked
- Location: Bs 727-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL HAD TWO CRACKS 2EA PLACES AT BS 727H.  ACFT GROUNDED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED THETRANSITION  PANEL IAW EA-20205, REV 00,  SRM 51-40-02, DRAWINGS 146A0061, REV A, SHEET 80, AND  146A7500 REV-, SHEETS 205, 208.
